# SDR P5CA2020070600248

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,324 hours, 4,414 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF APPROX 4 MINUTES IN FLIGHT "L ENG FIRE LP 1" STATUS MESSAGE INTERMITTENTLY DISPLAY.  AFTER APPROX 30 MIN, STATUS MSG DID NOT DISPLAY.  PERFORMED RESISTANCE INSULATION CHK BTWN L-ENG LP 1 FIRE DET CARD AND AFT UPR, AFT LWR, FWD LWR DEFECTORS PER WDM 26-11-11 FIM TASK 26-11 THEN RESULTS ARE ALL WITHIN LIMIT OK.  FOUND DET TERMINALS DIRTY AT CONTAMINATED SO CLEANED AND FIRE TEST PASSED.  ERASED MSG PER AMM 26-11-00.  MDDR 130762 CLOSED.
